Wednesday, 19 August 2009

Drinking again

Really shouldn't. Really really shouldn't. I drink far too much in one go, end up making a complete tit of myself and feel like crap the next day. Plus it's not strictly recommended on the meds I am on (Venlafaxine 300mg, Wellbutrin 300mg, seroquel up to 100mg, latriwahtever no idea how many milligrams as changes each week).

So the new meds (Latriwhatever) are building up slowly in my system and last week I had the headache from hell. Can't decide whether its from the new meds or from sitting in the sun for 2 days in my lifeguard job. Anyone?

So this week have sat in the shade, slapped on more factor 50 and no headache as yet. Actually, that's not true - just remembered I did have a headache yesterday afternoon and thought it was a thunder storm coming in (a headache is my early warning system for storms - maybe its cos I live at altitude). Well, whatever.

My medical insurer has kicked me out of their membership because I am behind on my premium payments. So I have one more week to come up with an alternative plan and there is no guarantee that the new insurer will give me a low premium. either way I am stuffed.

No comments:

Post a Comment